Kodai Mathematical Journal

Two normality criteria and counterexamples to the converse of Bloch's principle

Kuldeep Singh Charak and Virender Singh

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we prove two normality criteria for a family of meromorphic functions. The first criterion extends a result of Fang and Zalcman [Normal families and shared values of meromorphic functions II, Comput. Methods Funct. Theory, 1 (2001), 289-299] to a bigger class of differential polynomials whereas the second one leads to some counterexamples to the converse of the Bloch's principle.

Article information

Source
Kodai Math. J., Volume 38, Number 3 (2015), 672-686.

Dates
First available in Project Euclid: 30 October 2015

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1446210601

Digital Object Identifier
doi:10.2996/kmj/1446210601

Mathematical Reviews number (MathSciNet)
MR3417528

Zentralblatt MATH identifier
1335.30010

Citation

Charak, Kuldeep Singh; Singh, Virender. Two normality criteria and counterexamples to the converse of Bloch's principle. Kodai Math. J. 38 (2015), no. 3, 672--686. doi:10.2996/kmj/1446210601. https://projecteuclid.org/euclid.kmj/1446210601


Export citation